Little dizzy really noticeable when sitting straight and feelling tired

Hi im 19 years old male and I got my Pm on june last year and i suddenly beggin experiencing this dizzy feeling it started on early january this year and my doctor said to go to an ENT I Dont know why they didnt talk to me about settings on my pm before suggesting me to go to an ENT idk(i havent gone to a ENT doctor btw).though my hearing is fine and my vision is good. and so after the end of january it dissapears maybe because they change some settings and then it came back again on april I was thinking that maybe its my heart rate settings being change im not really sure and im confused cause when I was fine with a pm fitted my heart rate was around 65 perminute but now it reaches at around 80 to 88 perminute and I know this heart rate is still normal but not sure if its working for me but I still dont know if the problem is my heartrate, oh and I already talk this out to a general doctor but they only gave me a medicine called Betahistine but doesnt seem to work really confused if this condition is on my PM or other, the dizziness has been happening frequently recently.sorry im not making any sense.Thanks


4 Comments

Dizziness

by Selwyn - 2019-06-08 12:23:08

Hi,

You make perfect sense. The real secret is to know what type of dizziness you are getting. The Betahistine is meant for vertigo - this is a specific type of dizziness where you get rotation , that is the whole of your surrounds start to turn . It can make you sick ( in the same way as being whizzed around at the fairground!).  If you are getting vertigo, for practical purposes your problem is not down to the pacemaker. 

If you check your pulse ( Can you do that?) and you find that the rate and rhythm is fine at the time of your dizziness, then again, I think it is very unlikely that your heart/PM is responsible. 

It is quite unusual to have light headed/dizziness when sitting ( a sort of feeling faint type of dizziness, usually associated with sweating ) .

Other things to consider are medication, and anxiety ( feeling tense). Dizziness is a common symptom of nervous tension. This is more likely to be experienced at rest. 

There are many different causes of vertigo. The ENT people are usually quite good at sorting these out. If they have written to your doctor with the suggestion of betahistine for treatment ( and this medication can make you feel TIRED), then they should be able to tell you the cause.

Hope this helps a bit. I would certainly be pestering your general doctor if the problem doesn't settle over the next couple of weeks. Sometimes keeping a diary of symptom/what you are doing at the time/how you feel, will help as then you have as factual account as is possible to give to your doctor so that they can better understand your trouble.

Dizziness can be low blood pressure

by LondonAndy - 2019-06-08 12:58:42

You haven't mentioned your blood pressure, and low pressure (where the lower, "Diastolic" reading in particular) is below 60 can result in dizziness.  Have you got a meter at home you can use to check blood pressure?  A good one is quite reasonably priced (Eg an Omron M2 meter with upper arm cuff) is about $35, and if you can measure your blood pressure as soon as possible after feeling dizzy (or even whilst feeling dizzy if you can) it might prove useful information for your doctor.

Thanks

by markanthony - 2019-06-09 12:40:44

Thank you for the replies I'll be checking up for a ENT oh and my blood pressure is normal btw I think about 120/80 or 70

Dizzy

by davey - 2019-06-12 04:17:59

Hi , your B/P is 120/80,

Perfect, thats a really good b/p reading , 

i am unsure what the dizzy is though, could be something as simple as an ear infection, 

Best wishes, say hello to Julius for me..

 

You know you're wired when...

You have a shocking personality.

Member Quotes

We are very lucky to have these devices.